# SDR ABXA9700152

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910070518
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE RIGHT FLAP AFT MOVEABLE VANE DELAMINATED.  REMOVED AND REPLACED AFT MOVEABLE VANE IAW DC-9 MAINTENANCE MANUAL CHAPTER 27-51-02
